# SDR SWIA202265139

- Difficulty date: February 23, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N103SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000390
- Aircraft time: 20,915 hours, 11,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD DRY AREA CROSSBEAM AT FR17 LBL 6" AS MARKED.   (C CHECK RO 3-21-22)   PERFORMED REPAIR OF CROSSBEAM AT FR 17 LBL 6" REF SRM 53-00-10/REPAIR 03P
